Regularity of the Free Boundary in $div(a(x) \nabla u(x,y) )= -(h(x)\gamma(u))_x$ with $h^\prime (x)<0$


Abstract views: 17 / PDF downloads: 6

Authors

  • Samia Challal Department of Mathematics, Glendon college - York university, 2275 Bayview Ave. Toronto ON M4N 3M6 Canada.

Keywords:

Variational methods, free boundary problems, Linear elliptic equations

Abstract

A free boundary problem of type $div(a(x) \nabla u )=-(h(x)\gamma(u))_x$ with $h_x < 0$ is considered. A regularity of the free boundary as a curve $y=\Phi(x)$ is established using a local monotony $b u_x-u_y <0$ close to free boundary points.

Downloads

Published

15-12-2021

How to Cite

Samia Challal. (2021). Regularity of the Free Boundary in $div(a(x) \nabla u(x,y) )= -(h(x)\gamma(u))_x$ with $h^\prime (x)<0$. International Journal of Mathematics And Its Applications, 9(4), 1–11. Retrieved from http://ijmaa.in/index.php/ijmaa/article/view/23

Issue

Section

Research Article